# SDR FDEA201605171639

- Difficulty date: May 17, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 78,413 hours, 15,285 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC70551
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OTBD FLAP VANE HORN FITTING C FWD HOLE CORROSION.  CORROSION REWORKED AND FOUND EXCEEDED LIMIT IAW SRM 57-50-02-2R, FIG 201, EXISTING SIZE: LENGTH 0.918", WIDTH: 0.653".  FINAL SIZE: LENGTH 1.019", WIDTH: 0.718", MAXIMUM ALLOWABLE SIZE: LENGTH 0.940", WIDTH 0.670".  REPAIR BUSHING, FABRICATED IAW EA 1-5750-T0325479, PART 1, STEP 2B, TITLE: WINGS, FLIGHT SURFACES-EO1-5750-7-5002-LT WING-OTBD FLAP VANE ASSY, TRACK SUPPORT REWORK AND REFER TO WRI: 57507896 FOR WORK DETAILS BUSHING INSTALLED IAW AMM 27-50-32-4.  FITTING REMOVED AND INSTALLED IAW AMM 27-50-32-4.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
